# SDR J7SA2021113000303

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N430FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010067
- Aircraft time: 2,350 hours, 1,460 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO CRACK IN LEFT WINDSHIELD. AIRCRAFT LANDED WITHOUT INCIDENT AT KBNA. REPLACED LH COCKPIT SIDE WINDOW. PRESSURIZATION AND LEAK CHECK OF LH COCKPIT SIDE WINDOW—GOOD. PERFORMED FINAL TORQUE OF HARDWARE IAW LEGACY 450 AMM 56-12-00. TORQUE WRENCH AOG11-014; CALIBRATION DUE 11/16/2022. P/N NP200402-7 S/N 10140. THE AIRCRAFT WAS POST SB550-56-0001 AT TIME OF EVENT.
